# SDR CA021120004

- Difficulty date: November 16, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cessna 441
- Aircraft time: 9,211 hours
- Engine: Garrtt TPE33110
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bracket
- Part number: 58130441
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE NOSE LANDING GEAR ACTUATOR ATTACH BRACKETS WERE FOUND TO BE CRACKED.
